Alert archive / Oklahoma / Red Flag Warnings in 2016

Red Flag Warning 6, NWS Tulsa, OK

February 17, 201622 counties in Oklahoma; 4 counties in Arkansas

NWS Tulsa, OK issued this red flag warning at Feb 17, 2016, 2:33 PM CST for 22 counties in Oklahoma; 4 counties in Arkansas. It took effect at Feb 18, 2016, 11:00 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 17, 2016, 2:33 PM CST (20:33 UTC)
In effect from
Feb 18, 2016, 11:00 AM CST
Expired
Feb 18, 2016, 7:00 PM CST
In force
8 hr
Issued by
NWS Tulsa, OK
All 26 counties

Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 42 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.6 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2016-02-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2016-02-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1146 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

352 
WWUS84 KTSA 172033
RFWTSA

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
233 PM CST WED FEB 17 2016

...CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST ACROSS MUCH OF
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS ON THURSDAY...

.STRONG AND GUSTY SOUTH TO SOUTHWEST WINDS WILL COMBINE WITH LOW
RELATIVE HUMIDITY AND PLENTIFUL FUELS TO CREATE CONDITIONS
CONDUCIVE TO RAPID FIRE GROWTH AND SPREAD.

ARZ001-002-010-011-019-020-029-OKZ054>070-072-074-076-181100-
/O.UPG.KTSA.FW.A.0004.160218T1700Z-160219T0100Z/
/O.NEW.KTSA.FW.W.0006.160218T1700Z-160219T0100Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-
DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-
SEQUOYAH-HASKELL-LE FLORE-
233 PM CST WED FEB 17 2016

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CST THURSDAY FOR
VERY DRY AND WINDY CONDITIONS FOR NORTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM CST THURSDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

SOUTH TO SOUTHWEST WINDS WILL GUST IN THE 40 TO 50 MPH RANGE
ACROSS NORTHEAST OKLAHOMA...AND IN THE 20 TO 35 MPH RANGE ACROSS
SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS. THE COMBINATION OF THE
WINDS...LOW RELATIVE HUMIDITIES NEAR 30 PERCENT AND PLENTIFUL
FUELS FOR BURNING WILL YIELD CONDITIONS CONDUCIVE TO THE RAPID
GROWTH AND SPREAD OF WILDFIRES. 

* AFFECTED AREA...IN ARKANSAS...BENTON...CARROLL...WASHINGTON... 
  MADISON...CRAWFORD...FRANKLIN...AND SEBASTIAN COUNTIES. IN 
  OKLAHOMA...OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA... 
  PAWNEE...TULSA...ROGERS...MAYES...DELAWARE...CREEK... 
  OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...ADAIR...MUSKOGEE... 
  SEQUOYAH...HASKELL...AND LE FLORE COUNTIES. 

* WIND...SOUTH TO SOUTHWESTERLY WINDS GUSTING 25 TO AROUND 45
  MPH.

* HUMIDITY...AFTERNOON MINIMUM HUMIDITY LEVELS NEAR 30 PERCENT

* TEMPERATURE...HIGH TEMPERATURES IN THE LOW TO UPPER 70S.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

* A RED FLAG WARNING MEANS THAT A DANGEROUS COMBINATION OF
  WEATHER CONDITIONS AND DRY VEGETATION IS EXPECTED WITHIN 24
  HOURS...FAVORING RAPID GROWTH AND SPREAD OF ANY WILDFIRES. THE
  PRIMARY WEATHER FACTORS INCLUDE STRONGER WINDS...LOWER
  HUMIDITIES...AND WARMER TEMPERATURES.

&&

$$

OKZ049-053-181100-
/O.EXA.KTSA.FW.A.0004.160218T1700Z-160219T0100Z/
PUSHMATAHA-CHOCTAW-
233 PM CST WED FEB 17 2016

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING FOR VERY DRY AND WINDY CONDITIONS FOR SOUTHEAST
OKLAHOMA...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY
EVENING. 

* AFFECTED AREA...IN OKLAHOMA...PUSHMATAHA...AND CHOCTAW 
  COUNTIES. 

* WIND...SOUTH TO SOUTHWESTERLY WINDS GUSTING 25 TO AROUND 35
  MPH.

* HUMIDITY...AFTERNOON MINIMUM HUMIDITY LEVELS NEAR 30 PERCENT

* TEMPERATURE...HIGH TEMPERATURES IN THE LOW TO UPPER 70S.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A FIRE WEATHER WATCH MEANS THAT NEAR CRITICAL FIRE WEATHER   
CONDITIONS ARE FORECAST TO OCCUR. LATER FORECASTS SHOULD BE   
MONITORED FOR UPDATED FIRE WEATHER CONDITIONS.

&&

$$

OKZ071-073-075-181100-
/O.CON.KTSA.FW.A.0004.160218T1700Z-160219T0100Z/
MCINTOSH-PITTSBURG-LATIMER-
233 PM CST WED FEB 17 2016

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING FOR VERY DRY AND WINDY CONDITIONS FOR
SOUTHEAST OKLAHOMA...

* AFFECTED AREA...IN OKLAHOMA...MCINTOSH...PITTSBURG...AND 
  LATIMER COUNTIES. 

* WIND...SOUTH TO SOUTHWESTERLY WINDS GUSTING 25 TO AROUND 40 MPH.

* HUMIDITY...AFTERNOON MINIMUM HUMIDITY LEVELS NEAR 30 PERCENT

* TEMPERATURE...HIGH TEMPERATURES IN THE LOW TO UPPER 70S.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER   
CONDITIONS ARE FORECAST TO OCCUR. LATER FORECASTS SHOULD BE   
MONITORED FOR UPDATED FIRE WEATHER CONDITIONS.

&&

$$

LACY
4 follow-up statements
148 
WWUS84 KTSA 180916
RFWTSA

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
316 AM CST THU FEB 18 2016

...CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST ACROSS MUCH OF
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS TODAY...

.STRONG AND GUSTY SOUTH TO SOUTHWEST WINDS WILL COMBINE WITH LOW
RELATIVE HUMIDITY AND PLENTIFUL FUELS TO CREATE CONDITIONS
CONDUCIVE TO RAPID FIRE GROWTH AND SPREAD.

OKZ049-053-071-073-075-190100-
/O.UPG.KTSA.FW.A.0004.160218T1700Z-160219T0100Z/
/O.EXA.KTSA.FW.W.0006.160218T1700Z-160219T0100Z/
PUSHMATAHA-CHOCTAW-MCINTOSH-PITTSBURG-LATIMER-
316 AM CST THU FEB 18 2016

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CST
THIS EVENING FOR VERY DRY AND WINDY CONDITIONS FOR NORTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CST
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

SOUTH TO SOUTHWEST WINDS WILL GUST IN THE 40 TO 50 MPH RANGE
ACROSS NORTHEAST OKLAHOMA...AND IN THE 20 TO 35 MPH RANGE ACROSS
SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS. THE COMBINATION OF THE
WINDS...LOW RELATIVE HUMIDITIES NEAR 30 PERCENT AND PLENTIFUL
FUELS FOR BURNING WILL YIELD CONDITIONS CONDUCIVE TO THE RAPID
GROWTH AND SPREAD OF WILDFIRES.

* AFFECTED AREA...IN OKLAHOMA...PUSHMATAHA...AND CHOCTAW 
  COUNTIES. 

* WIND...SOUTH TO SOUTHWESTERLY WINDS GUSTING 25 TO AROUND 35 
  MPH.

* HUMIDITY...AFTERNOON MINIMUM HUMIDITY LEVELS NEAR 30 PERCENT

* TEMPERATURE...HIGH TEMPERATURES IN THE LOW TO UPPER 70S.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A RED FLAG WARNING MEANS THAT A DANGEROUS COMBINATION OF
   WEATHER CONDITIONS AND DRY VEGETATION IS EXPECTED WITHIN 24
   HOURS...FAVORING RAPID GROWTH AND SPREAD OF ANY WILDFIRES. THE
   PRIMARY WEATHER FACTORS INCLUDE STRONGER WINDS...LOWER
   HUMIDITIES...AND WARMER TEMPERATURES.

&&

$$

ARZ001-002-010-011-019-020-029-OKZ054>070-072-074-076-190100-
/O.CON.KTSA.FW.W.0006.160218T1700Z-160219T0100Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-
DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-
SEQUOYAH-HASKELL-LE FLORE-
316 AM CST THU FEB 18 2016

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM CST THIS EVENING FOR VERY DRY AND WINDY CONDITIONS FOR
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS...

SOUTH TO SOUTHWEST WINDS WILL GUST IN THE 40 TO 50 MPH RANGE
ACROSS NORTHEAST OKLAHOMA...AND IN THE 20 TO 35 MPH RANGE ACROSS
SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS. THE COMBINATION OF THE
WINDS...LOW RELATIVE HUMIDITIES NEAR 30 PERCENT AND PLENTIFUL
FUELS FOR BURNING WILL YIELD CONDITIONS CONDUCIVE TO THE RAPID
GROWTH AND SPREAD OF WILDFIRES.

* AFFECTED AREA...IN ARKANSAS...BENTON...CARROLL...WASHINGTON... 
  MADISON...CRAWFORD...FRANKLIN...AND SEBASTIAN COUNTIES. IN 
  OKLAHOMA...OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA... 
  PAWNEE...TULSA...ROGERS...MAYES...DELAWARE...CREEK... 
  OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...ADAIR...MUSKOGEE... 
  SEQUOYAH...HASKELL...AND LE FLORE COUNTIES. 

* WIND...SOUTH TO SOUTHWESTERLY WINDS GUSTING 25 TO AROUND 45 
  MPH..WITH LOCALLY HIGHER GUSTS.

* HUMIDITY...AFTERNOON MINIMUM HUMIDITY LEVELS IN THE MID 20 TO
  AROUND 30 PERCENT

* TEMPERATURE...HIGH TEMPERATURES IN THE LOW TO UPPER 70S.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

* A RED FLAG WARNING MEANS THAT A DANGEROUS COMBINATION OF 
  WEATHER CONDITIONS AND DRY VEGETATION IS EXPECTED WITHIN 24 
  HOURS...FAVORING RAPID GROWTH AND SPREAD OF ANY WILDFIRES. THE 
  PRIMARY WEATHER FACTORS INCLUDE STRONGER WINDS...LOWER 
  HUMIDITIES...AND WARMER TEMPERATURES. 

&&

$$
452 
WWUS84 KTSA 181715
RFWTSA

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
1115 AM CST THU FEB 18 2016

...CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST ACROSS MUCH OF
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THE REST OF TODAY...

.STRONG AND GUSTY SOUTH TO SOUTHWEST WINDS WILL COMBINE WITH LOW
RELATIVE HUMIDITY. COMBINED WITH PLENTIFUL FUELS...THESE CONDITIONS WILL
RESULT IN CONDITIONS CONDUCIVE TO EXTREME RAPID FIRE GROWTH AND SPREAD.

ARZ001-002-010-011-019-020-029-OKZ049-053>076-190100-
/O.CON.KTSA.FW.W.0006.000000T0000Z-160219T0100Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-
TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-
CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-
LATIMER-LE FLORE-
1115 AM CST THU FEB 18 2016

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING
FOR VERY DRY AND WINDY CONDITIONS FOR ALL OF EASTERN
OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS... 


* AFFECTED AREA...IN ARKANSAS...BENTON...CARROLL...WASHINGTON... 
  MADISON...CRAWFORD...FRANKLIN...AND SEBASTIAN COUNTIES. IN 
  OKLAHOMA...PUSHMATAHA...CHOCTAW...OSAGE...WASHINGTON... 
  NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA...ROGERS...MAYES... 
  DELAWARE...CREEK...OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE... 
  ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH...PITTSBURG... 
  HASKELL...LATIMER...AND LE FLORE COUNTIES. 

* WIND...SOUTH TO SOUTHWESTERLY WINDS GUSTING BETWEEN 40 AND 50
  MPH..WITH LOCALLY HIGHER GUSTS POSSIBLE...ESPECIALLY WEST OF
  HIGHWAY 75.

* HUMIDITY...MINIMUM HUMIDITY LEVELS IN THE 20 TO 30 PERCENT
  RANGE.

* TEMPERATURE...HIGH TEMPERATURES IN THE LOWER TO UPPER 70S.

* IMPACTS...ANY FIRES THAT DEVELOP WILL SPREAD VERY RAPIDLY... AND
  ATTEMPTS AT MAINTAINING CONTROL WILL BE EXTREMELY DIFFICULT WITH
  THE CONDITIONS IN PLACE. OUTDOOR BURNING SHOULD BE AVOIDED.


* A RED FLAG WARNING MEANS THAT A DANGEROUS COMBINATION OF 
  WEATHER CONDITIONS AND DRY VEGETATION IS EXPECTED WITHIN 24 
  HOURS...FAVORING RAPID GROWTH AND SPREAD OF ANY WILDFIRES. THE 
  PRIMARY WEATHER FACTORS INCLUDE STRONGER WINDS...LOWER 
  HUMIDITIES...AND WARMER TEMPERATURES. 

&&

$$
838 
WWUS84 KTSA 182115
RFWTSA

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
315 PM CST THU FEB 18 2016

...CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE ACROSS EASTERN
   OKLAHOMA AND NORTHWEST ARKANSAS FOR THE REMAINDER OF THIS 
   AFTERNOON...

.STRONG AND GUSTY SOUTH TO SOUTHWEST WINDS WILL COMBINE WITH LOW
RELATIVE HUMIDITY VALUES RESULTING IN CONDITIONS CONDUCIVE TO
EXTREME RAPID FIRE GROWTH AND SPREAD.

ARZ001-002-010-011-019-020-029-OKZ049-053>076-190100-
/O.CON.KTSA.FW.W.0006.000000T0000Z-160219T0100Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-
TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-
CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-
LATIMER-LE FLORE-
315 PM CST THU FEB 18 2016

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING
   FOR VERY DRY AND WINDY CONDITIONS FOR ALL OF EASTERN OKLAHOMA 
   AND NORTHWEST ARKANSAS...

* AFFECTED AREA...IN ARKANSAS...BENTON...CARROLL...WASHINGTON... 
  MADISON...CRAWFORD...FRANKLIN...AND SEBASTIAN COUNTIES. IN 
  OKLAHOMA...PUSHMATAHA...CHOCTAW...OSAGE...WASHINGTON... 
  NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA...ROGERS...MAYES... 
  DELAWARE...CREEK...OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE... 
  ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH...PITTSBURG... 
  HASKELL...LATIMER...AND LE FLORE COUNTIES. 

* WIND...SOUTH TO SOUTHWESTERLY WINDS GUSTING BETWEEN 40 AND 50
  MPH WILL CONTINUE ACROSS NORTHEAST OKLAHOMA WITH 30 TO 40 MPH
  ACROSS PORTIONS OF SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
  WINDS WILL LIKELY REMAIN GUSTY OVERNIGHT AT 20 TO 30 MPH...
  ESPECIALLY ACROSS NORTHEAST OKLAHOMA.

* HUMIDITY...MINIMUM HUMIDITY LEVELS WILL RANGE FROM 30 PERCENT
  ACROSS EASTERN OKLAHOMA TO THE UPPER TEENS ACROSS NORTHWEST
  ARKANSAS FOR THE REMAINDER OF THE AFTERNOON HOURS. LOW LEVEL
  MOISTURE WILL BEGIN TO LIFT NORTH INTO THE AREA THIS EVENING
  WITH RELATIVE HUMIDITY VALUES SLOWLY INCREASING.

* TEMPERATURE...HIGH TEMPERATURES IN THE 70S TO AROUND 80.

* IMPACTS...ANY FIRES THAT DEVELOP WILL SPREAD VERY RAPIDLY...
  AND ATTEMPTS AT MAINTAINING CONTROL WILL BE EXTREMELY 
  DIFFICULT WITH THE CONDITIONS IN PLACE. OUTDOOR BURNING 
  SHOULD BE AVOIDED.

* A RED FLAG WARNING MEANS THAT A DANGEROUS COMBINATION OF 
  WEATHER CONDITIONS AND DRY VEGETATION IS EXPECTED WITHIN 24 
  HOURS...FAVORING RAPID GROWTH AND SPREAD OF ANY WILDFIRES. 
  THE PRIMARY WEATHER FACTORS INCLUDE STRONGER WINDS...LOWER 
  HUMIDITIES...AND WARMER TEMPERATURES.

&&

$$
120 
WWUS84 KTSA 190110
RFWTSA

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
710 PM CST THU FEB 18 2016

ARZ001-002-010-011-019-020-029-OKZ049-053>076-190215-
/O.EXP.KTSA.FW.W.0006.000000T0000Z-160219T0100Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-
TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-
CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-
LATIMER-LE FLORE-
710 PM CST THU FEB 18 2016

...RED FLAG WARNING HAS EXPIRED...

NUMEROUS WILDFIRES CONTINUE THIS EVENING ACROSS EASTERN OKLAHOMA
AND WEST CENTRAL ARKANSAS. SOUTH WINDS GUSTING 25 TO 35 MPH WILL
CONTINUE TO INFLUENCE THESE FIRES THROUGH THE OVERNIGHT
HOURS...HOWEVER TEMPERATURES WILL SLOWLY COOL AND HUMIDITY LEVELS
WILL CONTINUE TO RISE. FIRE WEATHER CONDITIONS ARE EXPECTED TO BE
NO WORSE THAN THEY CURRENTLY ARE...WITH GRADUAL IMPROVEMENT
OVERNIGHT. ANY FIRES THAT DO MAINTAIN THROUGH THE OVERNIGHT HOURS
ARE LIKELY TO EXPERIENCE AN UPTICK IN ACTIVITY ON FRIDAY AS
HUMIDITIES QUICKLY FALL BY FRIDAY AFTERNOON.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this red flag warning went out at Feb 17, 11:20 AM CST, 3 hours 13 minutes earlier.

Area forecast discussion, Feb 17, 11:20 AM CST, 3 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
1120 AM CST WED FEB 17 2016

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Southerly surface winds will be on the increase from west to east at
all sites during the diurnal portions of the TAF period. A few
surface gusts to 20kts possible this afternoon at the ERN OK
sites. After 15z tomorrow...surface gusts of 20-25 kts will
become common at most sites. Otherwise...VFR conditions will
prevail through the period at all TAF sites.

&&

.PREV DISCUSSION... /ISSUED 1023 AM CST WED FEB 17 2016/

DISCUSSION...
High pressure to the east and developing low pressure
west will result in a tightening pressure gradient today.
Southerly winds will be on the increase...with the strongest winds
expected across parts of northeast Oklahoma...mainly to the west
of highway 69. Fire danger will be highest in those areas...and
impacts are addressed by the fire danger statement issued with the
previous package. Have upped the wind gusts a little across
northeast Oklahoma for the remainder of the day...and at this time
is the only notable update element.

Warmer...and windy conditions will overspread the region
tomorrow...likely resulting in a critical fire danger day across
most of the area. A fire weather watch highlighting potential
impacts for tomorrow was issued with the previous package. Fire
danger will be tempered some by the weekend as winds relax some
and moisture increases ahead of the next system.

Updated ZFP/PFM/AFM out shortly.

TSA Watches/Warnings/Advisories...
OK...AR...&&

SHORT TERM...23

&&

.TSA Watches/Warnings/Advisories...
OK...AR...&&

AVIATION...23
Hazardous weather outlook, Feb 17, 12:45 PM CST, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1245 PM CST WED FEB 17 2016

ARZ001-002-010-011-019-020-029-OKZ049-053>076-181115-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1245 PM CST WED FEB 17 2016

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

FIRE WEATHER DANGER.
	RISK...LIMITED.
	AREA...MAINLY EASTERN OKLAHOMA...WEST OF HIGHWAY 69.
	ONSET...THIS AFTERNOON.

DISCUSSION...
WARMER TEMPERATURES...RELATIVE HUMIDITY VALUES LESS THAN 30
PERCENT AND INCREASING SOUTHERLY WINDS WILL RESULT IN A LIMITED
FIRE DANGER THREAT ACROSS MUCH OF EASTERN OKLAHOMA THIS AFTERNOON.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
FRIDAY...HIGH WIND POTENTIAL.
SATURDAY AND SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY AND TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
CONTINUED WARM AND BREEZY WEATHER WILL RESULT IN VERY DANGEROUS FIRE
WEATHER CONDITIONS INTO THE WEEKEND....ESPECIALLY ON THURSDAY
WHERE A FIRE WEATHER WATCH HAS BEEN ISSUED. HIGH TEMPERATURES
WELL INTO THE 70S...ALONG WITH GUSTY SOUTH TO SOUTHWEST WINDS WILL
LIKELY RESULT IN THE HIGHEST FIRE DANGER OF THE NEXT SEVERAL DAYS.  A
COLD FRONT WILL MOVE INTO THE AREA THIS WEEKEND WITH SHOWER AND
THUNDERSTORM CHANCES INCREASING BY SUNDAY. INCREASED MOISTURE
AHEAD OF THE BOUNDARY AND LESS WIND BY THIS WEEKEND WILL LESSEN THE
FIRE DANGER.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 17, 3:14 AM CSTFire Weather WatchTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more24 hr
Feb 17, 1:55 PM CSTWind AdvisoryTSAAdair, Cherokee, Craig, Creek, Delaware, McIntosh and 11 more29 hr

Nearby

Red Flag Warnings in Oklahoma, 2016Red Flag Warnings in Arkansas, 2016Every red flag warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.